# SDR REXA2025020400119

- Difficulty date: January 10, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N912XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15144
- Aircraft time: 35,762 hours, 24,862 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH67036143
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING R53595-R/R BLIND BLTS ON PRES FLR SIL DECK FS792-801 WE FOUND CORROSION ON THE R/H SIDE SILL DECK AT F.S. 792 AND F.S 801, FURTHER EVALUATION WILL BE REQUIRED. REPAIRED SILL DECK IAW  MHIRJ REO 690-53-41-510 REV-- 1/27/2025.
